Necessary and sufficient conditions for the conservativity of dynamical semigroups
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 36 (1989), pp. 149-184
Cet article a éte moissonné depuis la source Math-Net.Ru
Dynamical semigroups constitute a quantum-mechanical generalization of Markov semigroups, a concept familiar from the theory of stochastic processes. Let $\mathscr H$ be a Hilbert space and $\mathscr A$ a von Neumann algebra. A dynamical semigroup $P_t$ is a $\sigma$-weakly continuous one-parameter semigroup of completely positive maps of $\mathscr A$ into itself. A semigroup $P_t$ possessing the property of preserving the identity $I\in\mathscr A$ is said to be conservative and its infinitesimal operator $L[\,\cdot\,]$ is said to be regular. The present paper studies necessary and sufficient conditions for strongly continuous dynamical semigroups to be conservative. It is shown that under certain additional assumptions one can formulate necessary and sufficient conditions which are analogous to Feller's condition for regularity of a diffusion process: the equation $P=L[P]$ has no solutions in $\mathscr A_+$. Using a Jensen-type inequality for completely positive maps, constructive sufficient conditions are obtained for conservativeness, in the form of inequalities for commutators. The restriction of a dynamical subgroup to an Abelian subalgebra of $\mathscr L_\infty(\mathbb R^n)$ yields a series of new regularity conditions for both diffusion and jump processes.
@article{INTD_1989_36_a4,
author = {A. M. Chebotarev},
title = {Necessary and sufficient conditions for the conservativity of dynamical semigroups},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya},
pages = {149--184},
year = {1989},
volume = {36},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTD_1989_36_a4/}
}
TY - JOUR AU - A. M. Chebotarev TI - Necessary and sufficient conditions for the conservativity of dynamical semigroups JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya PY - 1989 SP - 149 EP - 184 VL - 36 UR - http://geodesic.mathdoc.fr/item/INTD_1989_36_a4/ LA - ru ID - INTD_1989_36_a4 ER -
%0 Journal Article %A A. M. Chebotarev %T Necessary and sufficient conditions for the conservativity of dynamical semigroups %J Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya %D 1989 %P 149-184 %V 36 %U http://geodesic.mathdoc.fr/item/INTD_1989_36_a4/ %G ru %F INTD_1989_36_a4
A. M. Chebotarev. Necessary and sufficient conditions for the conservativity of dynamical semigroups. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 36 (1989), pp. 149-184. http://geodesic.mathdoc.fr/item/INTD_1989_36_a4/